Item #: 912300 | Model #: 90092
PhysiciansCare® Cold & Cough Medicine, (Compare to Tylenol® Cold Head Congestion), 50 Packets/Box
Rollover image to zoom in
https://www.staples-3p.com/s7/is/image/Staples/s1059452_sc7?wid=512&hei=512

PhysiciansCare® Cold & Cough Medicine, (Compare to Tylenol® Cold Head Congestion), 50 Packets/Box

4 Reviews
Share:
Delivered by Thu, Jun 21
with Next-Day Delivery
$22.99
This item not available in stores
Auto Restock
Schedule automatic deliveries | Learn More
$22.99
Delivery
every:
Qty:

Staples memberships could save you more | Learn More

Product Details
  • Pain reliever/fever reducer
  • 50 packets/2 tablets each
  • Non-drowsy formula
Go to full description & specifications


22.99
22.99
https://www.staples-3p.com/s7/is/image/Staples/s1059452
00073577900929
PHYSICIANSCARE
PhysiciansCare® Cold & Cough Medicine, (Compare to Tylenol® Cold Head Congestion), 50 Packets/Box
Product Description
PhysiciansCare® cold & cough congestion medication helps relieve sinus pressure and congestion.

PhysiciansCare® cold & cough congestion medication tablet is coated and is easy-to-swallow. Tablet is formulated to avoid from getting drowsy and is sold as 50 packets per box.

  • Pain reliever/fever reducer
  • 50 packets/2 tablets each
  • Non-drowsy formula
  • Active Ingredients for each tablet: Acetaminophen 325 mg, Dextromethorphan Hydro bromide 15 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg.
  • Coated, easy to swallow tablets
  • Perfect for standalone first aid or as a refill for a kit
  • Packed in a perforated dispenser box to allow easy access.
  • Available in tamper evident, individual dose packets.
Reviews